Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Profusely sweating feet, no improvement with various home remedies. What could be the cause?

I have been having really sweaty feet to the point where I have to change socks and put paper towel in my shoes. I spray them at least 3x times a day with the foot powder.I have tried the over the counter creams for athlete feet, I have soaked them in tea (from internet) and lot s of soaking in bleach and water. Not sure if you can help or can point me in the direction of who. This started probably around May. I just thought could use the over the counter meds, they have not improved. I have read it could be the hormones or just part of hot flashes
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i think it is plantar hyperhydrosis .it may be congenital.infectious,menopause,anxiety and nutritional presents as profuse sweating of the feet .sometimes it is associated with palmar hyperhydrosis especially in congenital can be treated with vitamion e supplementation sprinkling absorb powder in the morning and applying aldry lotion over the plantar aspect cures it
if no response u can try iontophorosis .if still no response butox injections can be given.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor